| Model Number |
01.37.027 |
| Medical Device Problem Code |
Migration or Expulsion of Device (1395)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
12/20/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22-dec-2022.Lot 2106764: (b)(4) items manufactured and released on 04-nov-2021.Expiration date: 2026-10-24.No anomalies found related to the problem.To date, (b)(4) item of the same lot has been sold.
Event or Problem Description
At about 3 months after the primary surgery, the patient came in reporting pain due to a subsided stem and the cause is unknown.The surgeon revised the stem and head.The surgery was completed successfully.